HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Applications of the theory of KM2O-Langevin equations to the non-linear prediction problem for the one-dimensional strictly stationary time series

Files in This Item:
pre132.pdf892.84 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83277

Title: Applications of the theory of KM2O-Langevin equations to the non-linear prediction problem for the one-dimensional strictly stationary time series
Authors: Okabe, Yasunori Browse this author
Ootsuka, Takashi Browse this author
Issue Date: Jan-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 132
Start Page: 2
End Page: 27
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68879
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University